# SDR SWAA2023121128353

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8854Q
- Make and model: Boeing 737-8
- Aircraft serial: 67494
- Aircraft time: 2,311 hours, 1,317 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH INBD KRUEGER FLAP.   REMOVED AND REPLACED #3 LE/FLAP (KRUEGER) PER AMM 27-81-11. REF. TTG8Q00Q3.
